# SDR DALA2023051904026

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2771690) DURING INSPECTION FOUND WEB SUPPORT Z ANGLE IS CORRODED STA 993 RBL35- RBL6. FABRICATED REPLACEMENT WEB SUPPORT & INSTALLED IAW BOEING 737-800 SRM 51-40-02, 51-40-05.
